# SDR USAA2012072600018

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 24,593 hours, 8,933 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100500051
- Part serial: TB12617
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - DISBONDING ON LEFT WING OUTBOARD FLAP 125.5 INCHES FROM INBOARD END & TRAILING EDGE.  REPAIRED LEFT WING OUTBOARD FLAP 125.5 INCHES FROM INBOARD END & TRAILING EDGE IAW A-320 SRM 57-53-00 PARAGRAPH P PAGE 290.
